# SDR DALA2022111507377

- Difficulty date: November 11, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 85,254 hours, 16,760 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 1807 DURING SVC CHECK FOUND EMER LIGHTS INOP AISLE 41-49 A/B.   T/S PER B767-400 FIM 3-51-00-815-803 AND WDM 33-51-19. REPLACED BATTERY AND PWR SUPPLY M7236 (ROW 43 AB). (9391696)
